MathSciNet Relay Station
MathSciNet bibliographic data
MR1623006 (99c:54034) 54D30 (54A25 54E35 54F99)
Arhangelʹskii, A. V.; Buzyakova, R. Z. Convergence in compacta and linear Lindelöfness. Comment. Math. Univ. Carolin. 39 (1998), no. 1, 159–166.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement